Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the accuracy of implicit difference aproximations to the equation of heat flow


Author: Wolfgang Wasow
Journal: Math. Comp. 12 (1958), 43-55
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1958-0100362-2
MathSciNet review: 0100362
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Milne, Numerical Solutions of Differential Equations, John Wiley and Sons, Inc., New York, 1953. MR 0068321 (16:864c)
  • [2] M. L. Juncosa & D. M. Young, ``On the order of convergence of solutions of a difference equation to a solution of the diffusion equation,'' Soc. Indust. Appl. Math., Jn. v. 1, 1953, p. 111-135. MR 0060907 (15:746d)
  • [3] M. L. Juncosa & David Young, ``On the convergence of a solution of a difference equation to a solution of the equation of diffusion,'' Amer. Math. Soc., Proc., v. 5, 1954, p. 168-174. MR 0060906 (15:746c)
  • [4] M. L. Juncosa & D. M. Young, ``On the Crank-Nicolson procedure for parabolic partial differential equations'' Cambridge Phil. Soc., Proc., v. 53, 1957, p.448-461. MR 0088804 (19:583c)
  • [5] P. D. Lax & R. D. Richtmyer, ``Survey of the stability of linear finite difference equations,'' Comm. Pure Appl. Math., v. 9, 1956, p. 267-293. MR 0079204 (18:48c)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1958-0100362-2
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society